Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 12536, 13 pages
http://dx.doi.org/10.1155/2007/12536
Research Article

Convergence of Solutions of Certain Fourth-Order Nonlinear Differential Equations

1Department of Mathematics, Obafemi Awolowo University, Ile-Ife 220005, Nigeria
2Department of Pure and Applied Mathematics, University of Fort Hare, Alice 5700, South Africa

Received 4 September 2006; Revised 14 December 2006; Accepted 29 March 2007

Academic Editor: Thomas P. Witelski

Copyright © 2007 B. S. Ogundare and G. E. Okecha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. S. Ogundare and G. E. Okecha, “Convergence of Solutions of Certain Fourth-Order Nonlinear Differential Equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 12536, 13 pages, 2007. https://doi.org/10.1155/2007/12536.